Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

tetracycline is an antibiotic, so it has normal antibiotic risks, however, since it is taken for the long term, it has two special risks(this goes for doxycycline too)

1) Super-infection; low but constant dosages of antibiotics will breed stronger, harder to kill bacteria.

2) There is a chance the beneficial bacteria in your intestines required for digestion may be harmed by the antibiotics, it is an oral drug after all.

I was on tetra and then doxycycline, the doxy was easier because you didnt have to take it so often, but neither did anything for me anyway.

Link to post
Share on other sites

Tetracycline is an antibiotic indeed. It's an anti-inflammatoy too, so it's not bad to take that while you're sick. On the contrary, it'll treat your sickness ! Just be careful not to mix meds that don't fit with tetra...

Link to post
Share on other sites

tetracycline is a short-term solution. i had a couple of rounds on it when i was a teenager, and it did kinda work for awhile. but my body developed a resistance to it like all the other oral drugs i've tried. it did have one weird side effect...when i had my wisdom teeth pulled (they were still underneath the gums), they were green! ...and my dentist asked if i had been on tetra before, because he sometimes sees that side effect....weird, huh? :-s

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×